Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 22, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 6, 2017, 9:39 PM CST for Lincoln County, Pottawatomie County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 9:39 PM CST (03:39 UTC)
- Expired
- Mar 6, 2017, 10:30 PM CST
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 47 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 10:11 PM CST | HAIL 1.25 | 1 W Prague, OK | |
| Mar 6, 10:28 PM CST | HAIL 1 | 2 N Shawnee, OK | QUARTER HAIL. HARDESTY AND GORDON COOPER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.4
The text
As transmitted.
987
WUUS54 KOUN 070339
SVROUN
OKC081-125-070430-
/O.NEW.KOUN.SV.W.0022.170307T0339Z-170307T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
939 PM CST MON MAR 6 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Lincoln County in central Oklahoma...
Northern Pottawatomie County in central Oklahoma...
* Until 1030 PM CST
* At 939 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Stroud to near Newalla, moving
east-northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shawnee, Chandler, McLoud, Stroud, Prague, Meeker, Davenport,
Johnson, Sparks, Kendrick, Dale, Bethel Acres, Aydelotte and
Centerview.
This includes the following highways...
Interstate 40 between mile markers 174 and 194.
Interstate 44 between mile markers 168 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
3537 9678 3530 9714 3555 9714 3589 9662
3541 9662
TIME...MOT...LOC 0339Z 256DEG 45KT 3583 9663 3537 9719
HAIL...1.25IN
WIND...60MPH
$$
..speg.2 follow-up statements
479
WWUS54 KOUN 070350
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
950 PM CST MON MAR 6 2017
OKC081-125-070430-
/O.CON.KOUN.SV.W.0022.000000T0000Z-170307T0430Z/
Lincoln OK-Pottawatomie OK-
950 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES...
At 948 PM CST, severe thunderstorms were located along a line
extending from 4 miles east of Stroud to near Dale, moving east-
northeast at 50 mph. Strong and potentially damaging winds are
likely in the Shawnee Lakes and Dale area.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Shawnee, Chandler, McLoud, Stroud, Prague, Meeker, Davenport,
Johnson, Sparks, Kendrick, Dale, Bethel Acres, Aydelotte and
Centerview.
This includes the following highways...
Interstate 40 between mile markers 174 and 194.
Interstate 44 between mile markers 168 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
3537 9678 3530 9714 3555 9714 3589 9662
3541 9662
TIME...MOT...LOC 0348Z 259DEG 42KT 3576 9659 3536 9707
HAIL...1.25IN
WIND...70MPH
$$
..speg.225
WWUS54 KOUN 070359
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
959 PM CST MON MAR 6 2017
OKC081-125-070430-
/O.CON.KOUN.SV.W.0022.000000T0000Z-170307T0430Z/
Lincoln OK-Pottawatomie OK-
959 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHEASTERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES...
At 959 PM CST, severe thunderstorms were located along a line
extending from 7 miles south of Stroud to 4 miles southeast of Dale,
moving east-northeast at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Shawnee, Prague, Meeker, Johnson, Dale, Bethel Acres, Aydelotte and
Centerview.
This includes Interstate 40 between mile markers 176 and 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
3537 9678 3530 9714 3536 9714 3574 9662
3541 9662
TIME...MOT...LOC 0359Z 258DEG 35KT 3564 9663 3533 9701
HAIL...1.25IN
WIND...70MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:36 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 6, 9:36 PM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
936 PM CST Mon Mar 6 2017
.UPDATE...
&&
.DISCUSSION...
We have removed Kay and Noble counties from the Tornado Watch and
added four more counties downstream. Latest radar/IR trends have
indicated rapid cooling of CB southwestward over OKC metro. We
have received reports of severe hail with the most intense
updrafts and the thermodynamic/kinematic environment remains
favorable for severe thunderstorms through much of the evening.
The biggest uncertainty in the short term is southwestward extent
of the convection given the proximity of the upper trough.
Forcing/ascent and cooling aloft sufficient for convective
initiation is more in question further west and south, but
confidence is reasonably high for convection to impact east
central and southeast portions of the area through the evening.
Large hail and damaging winds are the main threat. Relatively wide
positive area on 00z sounding in the hail growth zone and fairly
low wet bulb zero heights support the severe hail potential. A
relatively deep mixed layer that appears to have not decoupled
significantly yet should support a continued wind threat as well.
The tornado threat is low, this far west and should be more
substantial further east in the state out of our area and into the
Ozarks region where LCL heights are lower and low level winds are
more backed contributing to higher 0-1km SRH values. Nevertheless,
low level shear remains strong enough that a tornado cannot be
ruled out. The bigger threat certainly is large hail and damaging
winds though.
Another concern is the ongoing wildfires across northwest
Oklahoma. Several large hotspots are seen on 3.9um satellite
imagery, and we have issued several fire warnings per the request
of local officials. RH recovery will be very little overnight
(-3F dew point at Buffalo mesonet currently), probably no higher
than 30 percent so the fire threat will persist well into the
night. Post-frontal northwesterly winds will decrease after
midnight helping fire managers somewhat. We are growing
increasingly concerned about the threat of fires once again
tomorrow given very dry airmass and dry fuels, even though winds
will be light. Winds may be strong enough for near critical to
possibly critical fire weather conditions across northern Oklahoma
near the Kansas border.
BRB
&&
.PREV DISCUSSION... /issued 558 PM CST Mon Mar 6 2017/
UPDATE...
DISCUSSION...
An early look at the Norman 00z sounding raw 1-second data reveals
a pronounced capping inversion still in place with MLCIN of right
around 100 joules. Convective initiation is not expected along the
dryline/surface trough until later this evening when a cold front
meets the warm moist air mass over eastern Oklahoma. Thunderstorms
have already formed well to the north of the area along the front
in Kansas and have quickly become linear. Convection is expected
to continue to build southward along the front as 1.)
cooling/ascent from approaching trough overspread the area, and
2.) frontal convergence lifts warm/moist conditionally unstable
air mass. The western edge of the threat is difficult to forecast
given the complicated nature and evolution synoptic and mesoscale
features.
Current thinking is that deeper convection will develop southward
within the band of high-based cumulus collocated with the
dryline/surface trough. As it moves east into higher low-level
theta-e axis and is overtaken by the cold front, thunderstorms
should develop into north-central Oklahoma. This may occur early
enough that Ponca City and Perry has a higher threat than the
current forecast indicates and an upward adjustment of
probabilities may be needed. We also may need to raise
probabilities for the Oklahoma City area given timing trends.
Damaging wind and large hail is expected to be the
primary hazards. Strong low-level shear is present with 0-1km
bulk shear of 20 knots and 0-1km helicity of just over 200 m2/s2.
A low tornado threat may exist, but the greater threat will be in
eastern Oklahoma into the Ozarks. Storm mode (linear) and fairly
high LCL heights (at least furtherest west) should preclude a more
significant tornado threat.
BRB
PREV DISCUSSION... /issued 513 PM CST Mon Mar 6 2017/
DISCUSSION...
AVIATION... /For the 00z TAFs/
Near term concerns for aviation are ongoing wildfires and wind
trajectories that may result in reduced visibilities from smoke at
Gage and Woodward. We have included MVFR smoke in that TAFs with 5
miles for now given the latest ob at Gage but it's possible that
lower visibilities may occur. We'll monitor trends. Otherwise a
cold front will move southeast across the area this evening
resulting in a shift in wind direction to northwesterly. VFR
conditions should prevail. Thunderstorms could back build
southwestward along the front toward Oklahoma City and Norman, but
probabilities of impact at either airport is low at the moment.
Storms should develop southeast of Ponca City so an even lower
probability of thunder at that site is expected.
BRB
PREV DISCUSSION... /issued 252 PM CST Mon Mar 6 2017/
DISCUSSION...
Weather impacts today are fire weather (critical to extreme fire
weather conditions), strong winds, and some potential for strong to
severe thunderstorms late in the day into the evening.
Early this afternoon, a moderately amplified but progressive upper
flow pattern is seen in water vapor channel imagery. A strong upper
level trough encroaching on the Rockies and an intense 100kt +
500 mb speed max at its base are already impacting our weather
significantly. Isallobaric response to falling surface pressures
in the lee of the Rockies have strengthened southerly low-level
flow over the past 36-48 hours with moisture advection ongoing.
Low stratus has been prevalent through the morning, with
occasional drizzle where low level saturation is deepest, but has
mostly eroded across most of the area.
A sharpening dryline will move east and eventually intersect a
southeastward moving cold front late today. A capping elevated mixed
layer should suppress convective development along and ahead of the
dryline through the afternoon. The main impetus for convective
initiation should be combination of cooling/ascent with approaching
trough and frontal forcing. Storms should build southwestward along
advancing cold front possibly into our far northeast counties by
late afternoon, and then expand and develop further across the
eastern portion of our area through the evening. Moderate
instability and strong effective bulk shear should support
organized/persistent thunderstorms and a threat of severe weather
with hail and damaging the wind the main through through the
evening. A more detailed mesoanalysis will be conducted throughout
the afternoon and evening and any pertinent information will be
communicated through updates.
A Wind Advisory is ongoing for much of the area, with a small High
Wind Warning across northwest Oklahoma. Latest NAM and RAP Bufkit
soundings suggest 40 knots near the top of the mixed layer across
much of the area, and momentum transfer should support gusts near 50
mph. Observations have indicated a few locations approaching or
reaching high wind criteria, mainly just west of our area and the
threat of high wind criteria gusts for northwest Oklahoma will
continue through the afternoon.
Medium range guidance is in reasonable agreement for precipitation
chances for the latter half of the week into the weekend. There is
some uncertainty with timing/placement, and therefore extent of
precipitation. Current thinking is warm/moist advection will be
sufficient for at least some low stratus and drizzle Wednesday
night ahead of a low- amplitude shortwave trough that will move
through later in the day. Instability may become sufficient for at
least isolated convection during the afternoon, particularly
across the south and eastern portion of the area. Two more
amplified/stronger shortwave troughs will pass through Saturday
and early Monday. These will bring at least low probabilities of
showers/storms.
BRB
Fire Weather:
Conceptually, the ongoing conditions this afternoon in the northwest
portion of our area are commiserate with some of the more active
fire days given the position of a band of strong mid-level flow
crossing a pronounced low level thermal ridge that is oriented
north-northeast to south-southwest across western Oklahoma into
western north Texas. Latest observations show RH values in the
teens across northwest Oklahoma and frequent gusts around 50 mph.
Several fires are ongoing across the Panhandles and southwest
Kansas. Fuels are dry with latest ERC-G values approaching the
90th percentile. Critical to extreme fire weather conditions will
persist through the afternoon before improving during the
evening. RH recovery will be slow overnight in a post-dryline
airmass with westerly/northwesterly flow. Most locations should
only rise to around 30 percent by morning.
Elevated to near critical fire weather conditions will develop
across much of the area tomorrow. Minimum RH values are expected to
be in the teens across the entire area. Limiting factor for a
significant fire event will be winds given the position of the
surface high pressure to our south. Nevertheless, initial attack
fires may occur. Significant fire spread should be limited to
north of the Kansas border where winds are expected to be higher.
We will need to watch trends across northern Oklahoma where
westerly winds could become strong enough for concern, albeit
below critical wind speed values.
Elevated to near critical fire weather conditions may develop
Wednesday afternoon as southwesterly winds strengthen in a
persistent dry air mass.
BRB
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 77 39 64 39 / 20 30 0 0
Hobart OK 82 38 64 38 / 10 0 0 0
Wichita Falls TX 84 43 67 40 / 10 10 0 0
Gage OK 80 31 65 37 / 0 0 0 0
Ponca City OK 79 36 64 36 / 20 40 0 0
Durant OK 77 49 67 41 / 30 70 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 11 PM CST this evening for OKZ004>007-
009>012-014>018-021>024-033>038.
TX...Red Flag Warning until 11 PM CST this evening for TXZ083>085-087-
088.
&&
12/17Hazardous weather outlook, Mar 6, 6:53 PM CST, 2 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 653 PM CST Mon Mar 6 2017 OKZ004>048-050>052-TXZ083>090-080100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 653 PM CST Mon Mar 6 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Fire Weather... Critical to extreme fire weather conditions will continue this evening due to breezy to windy conditions, warm temperatures, and low relative humidity. .Thunderstorms... There is a slight risk for severe thunderstorms tonight across portions of Oklahoma. Location... The slight risk of area is east of a line from near Blackwell to Oklahoma City to Ringling, Oklahoma. A marginal risk surrounds the slight risk, and is east of line from Medford, to El Reno, Oklahoma to Henrietta, Texas. Timing... Thunderstorms will be possible between now through 3 AM Tuesday morning. Impacts... Damaging wind gusts between 60 to 70 mph and large hail between the size of quarters and half dollars will be the primary hazards. The tornado risk is very low. Discussion... Strong to severe thunderstorms will continue to develop as a cold front intersects a moist airmass located east of a dryline this evening. It is expected that the primary storm mode will be a line of thunderstorms that will progress quickly southeastward with the potential for producing damaging wind gusts and large hail. .Spotter and Emergency Management Statement... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Fire Weather... Elevated to near critical fire weather conditions will be possible on Tuesday afternoon across much of Oklahoma and north Texas. Elevated to near critical fire weather conditions will remain possible on Wednesday and Thursday afternoon across western Oklahoma and adjacent parts of north Texas. .Thunderstorms... The chance of thunderstorms returns Thursday and will continue through Saturday. Thursday and Friday, the highest chance of thunderstorms will be across eastern and southern Oklahoma and adjacent portions of north Texas. By Saturday, much of Oklahoma and north Texas will have a chance of thunderstorms. Chances for organized severe weather will be low Thursday through Saturday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Local storm report, Mar 6, 7:06 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM NON-TSTM WND GST 2 S ALVA 36.77N 98.67W
03/06/2017 M56 MPH WOODS OK AWOS
0645 PM NON-TSTM WND GST 1 SSW CHEROKEE 36.74N 98.36W
03/06/2017 M51 MPH ALFALFA OK MESONET
&&
DWLocal storm report, Mar 6, 7:16 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM NON-TSTM WND GST 1 SW MEDFORD 36.79N 97.75W
03/06/2017 M54 MPH GRANT OK MESONET
&&
DWSpecial weather statement, Mar 6, 8:47 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
847 PM CST MON MAR 6 2017
OKZ020-026-070315-
Payne OK-Lincoln OK-
847 PM CST MON MAR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne and
northwestern Lincoln Counties Until 915 PM CST...
AT 844 PM CST, a strong thunderstorm was located near Perkins, moving
northeast at 65 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3581 9709 3594 9714 3595 9714 3595 9715
3598 9716 3616 9675 3616 9662 3595 9662
TIME...MOT...LOC 0244Z 245DEG 56KT 3593 9703
..speg.Local storm report, Mar 6, 9:04 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 S CARNEY 35.79N 97.02W
03/06/2017 E1.00 INCH LINCOLN OK EMERGENCY MNGR
&&
DWSpecial weather statement, Mar 6, 9:07 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
907 PM CST MON MAR 6 2017
OKZ025-028-029-070345-
Oklahoma OK-Cleveland OK-McClain OK-
907 PM CST MON MAR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...northern
Cleveland and northwestern McClain Counties Until 945 PM CST...
AT 905 PM CST, a strong thunderstorm was located 4 miles north of
Newcastle, moving east at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3521 9767 3538 9767 3542 9759 3547 9714
3527 9714
TIME...MOT...LOC 0305Z 251DEG 52KT 3531 9763
..speg.Local storm report, Mar 6, 9:14 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 2 SE ARCADIA 35.64N 97.30W
03/06/2017 E1.00 INCH OKLAHOMA OK PUBLIC
DIME AND QUARTER HAIL.
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:03 PM CST | Special Weather Statement | OUN | Harper | 42 min |
| Mar 6, 8:47 PM CST | Special Weather Statement | OUN | Payne | 28 min |
| Mar 6, 8:52 PM CST | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| Mar 6, 9:01 PM CST | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| Mar 6, 9:05 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 40 min |
| Mar 6, 9:07 PM CST | Special Weather Statement | OUN | Cleveland | 38 min |
| Mar 6, 9:31 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 30 min |
| Mar 6, 10:09 PM CST | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 36 min |
| Mar 6, 10:20 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 40 min |
| Mar 6, 11:27 PM CST | Special Weather Statement | OUN | Hughes | 33 min |
| Mar 7, 12:47 AM CST | Special Weather Statement | OUN | Coal | 28 min |
| Mar 7, 1:11 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 49 min |
| Mar 7, 1:49 AM CST | Special Weather Statement | OUN | Marshall | 11 min |
| Mar 7, 1:54 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 38 min |
| Mar 7, 11:51 AM CST | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Canadian, Custer, Dewey and 15 more | 9 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.